MathSciNet Relay Station
MathSciNet bibliographic data
MR3114918 60G44 (49K35 60H05 60H30 91G80)
Bayraktar, Erhan; Huang, Yu-Jui Robust maximization of asymptotic growth under covariance uncertainty. Ann. Appl. Probab. 23 (2013), no. 5, 1817–1840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement